MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7590
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter address 1: (b)(6).E1: initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that shaft break occurred.During unpacking of a 2.50mm x 20mm maverick balloon catheter, it was found that the device broke into two pieces.The procedure was completed with a different device.There were no patient complications reported, and the patient status was stable.
 
Additional Manufacturer Narrative
E1: initial reporter address 1: (b)(6).E1: initial reporter phone: (b)(6).Device evaluated by mfr.: fg maverick 2 mr, 2.50mm x 20mm stent delivery system (sds), was returned for analysis.A visual and tactile examination of the hypotube profile identified a break of 62.5cm distal to the distal end of the strain relief.Multiple kinks were noted along the hytpoube shaft.Visual and tactile examination of the shaft polymer extrusion profile identified the outer and inner lumens, and the mid-shaft section, revealing no issues.Microscopic analysis of the stent profile revealed no sign of damage, stretching or lifting of the stent struts and no signs of movement, stent was set between the proximal and distal markerbands.Balloon cones were reviewed, and no issues were noted.Balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.Bumper tip showed no signs of distal tip damage.
 
Event or Problem Description

Brand Name
MAVERICK
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19469981
Report Number2124215-2024-33889
Device Sequence Number20695981
Product Code LOX
UDI-Device Identifier08714729370185
UDI-Public08714729370185
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/04/2026
Device Model Number7590
Device Catalogue Number7590
Device Lot Number0032359721
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2024
Supplement Date Received by Manufacturer07/17/2024
Initial Report FDA Received Date06/05/2024
Supplement Report FDA Received Date07/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age55 YR
Patient SexMale